Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
Tytuł: Free Interpretation, Quotient Interpretation and Substitution of a Letter with a Term for First Order Languages
Autorzy: Caminati, Marco
Data wydania: 2011
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 19, Issue 3, 2011, Pages 193-203
Abstrakt: Fourth of a series of articles laying down the bases for classical first order model theory. This paper supplies a toolkit of constructions to work with languages and interpretations, and results relating them. The free interpretation of a language, having as a universe the set of terms of the language itself, is defined. The quotient of an interpreteation with respect to an equivalence relation is built, and shown to remain an interpretation when the relation respects it. Both the concepts of quotient and of respecting relation are defined in broadest terms, with respect to objects as general as possible. Along with the trivial symbol substitution generally defined in [11], the more complex substitution of a letter with a term is defined, basing right on the free interpretation just introduced, which is a novel approach, to the author's knowledge. A first important result shown is that the quotient operation commute in some sense with term evaluation and reassignment functors, both introduced in [13] (theorem 3, theorem 15). A second result proved is substitution lemma (theorem 10, corresponding to III.8.3 of [15]). This will be vital for proving satisfiability theorem and correctness of a certain sequent derivation rule in [14]. A third result supplied is that if two given languages coincide on the letters of a given FinSequence, their evaluation of it will also coincide. This too will be instrumental in [14] for proving correctness of another rule. Also, the Depth functor is shown to be invariant with respect to term substitution in a formula.
Afiliacja: Mathematics Department "G. Castelnuovo", Sapienza University of Rome, Piazzale Aldo Moro 5, 00185 Roma, Italy
DOI: 10.2478/v10037-011-0028-z
ISSN: 1426-2630
Typ Dokumentu: Article
Występuje w kolekcji(ach):Formalized Mathematics, 2011, Volume 19, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-011-0028-z.pdf297,51 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki

Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons